| Model Number |
HFD100 |
| Medical Device Problem Code |
Component or Accessory Incompatibility (2897)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During a pediatric surgical procedure on (b)(6) 2019, it was determined by an or staff that the hfd100 rocker arm could not be tightened.The rocker arm was exchanged and the procedure was completed successfully.There was no patient injury reported.
Additional Manufacturer Narrative
The rocker arm was replaced and returned to imris for evaluation.Upon evaluation, the rocker arm was inspected and functionally tested.The accessory functioned as intended and no discrepancies were observed.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.